Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What could be causing itchy hives on the body?

User rating for this question
Answered by

Practicing since : 1996
Answered : 988 Questions
last 4 days once a day hive are appearing my different part of body and goes away...itchy most of places. I feel this is because of cold wheather. I am taking anti allergy tablet once a day when I feel it rashes.
Posted Sat, 30 Nov 2013 in Skin Hair and Nails
Answered by Dr. Bharat Chawda 22 hours later
Brief Answer: Could be due to allergy . Detailed Answer: Hi! Thank you for posting your query, I understood your problem as you said you are getting hives, which are nothing but multiple small raised rashes on the body.These are usually due to allergy to some food items or to some medicines which one is taking .At times it could also be because of any infection in the body which can be worms in the stomach or tooth decay or fungal infection is groins.Rarely it is autoimmune also and no exact cause could be found. In such cases I usually prefer antihistaminic tablet like cetrizine(10mg) ,levocetrizine(5mg) or fexofinadine (180mg).These are taken orally as once a day or if sever twice a day.One should also try to find the cause of the problem though difficult. In certain cities there are facilities for allergy testing or immunological testing which you can go for .These may not be 100% perfect but can give you a clue to the problem. Kindly keep a track of what all you eat and try to find as to what could be the probable culprit. I would suggest you to consult a good dermatologist and discuss your problem in detail.These medicines mentioned by me are prescription based medicines and can only be prescribed by a qualified doctor. Hope I've answered your query. Should you have additional concern regarding the same ,I would be happy to address it. Please accept my answer in case you do not have further queries. Regards, Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor